# SDR SIMA20120409007

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 30,058 hours, 27,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14331
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2942,  CREW REPORTED THAT AFTER SHUTDOWN,  EMERGENCY LIGHTS ROW 1-7 WOULD NOT TURN OFF.  AIRCRAFT REMOVED FROM SERVICE.  TROUBLESHOT EMERGENCY LIGHTS AND FOUND NR 2 CHARGER ASSEMBLY BAD.  REMOVED AND REPLACED NR 2 BATTERY AND CHARGER ASSEMBLY IAW W/C 33-700-19.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
